Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
November 12, 2007

Aches and Pains, Insulin Analogs

Question from Babylon, New York, USA:

Recently, my son switched from Regular insulin to NovoLog. He never complained about any injections hurting until this switch! All of the sudden, he is screaming that the morning injection of insulin, which includes the NovoLog, burns him. The night injection that is only NPH does not bother him at all, so I know this is not a way of getting attention or anything like that. He is not having any injection site reactions. Our doctor says it is not possible for the NovoLog to burn.

Answer:

That’s a new on for me, too. Ask your educator to look at how you are giving the shots to be sure they are not intradermal where the nerves are located. That is one suggestion, technique.

LD